MAUDE Adverse Event Report: BIOMET 3I TSX IMPLANT, 6.0MMD, 13MML; DENTAL IMPLANT

BIOMET 3I TSX IMPLANT, 6.0MMD, 13MML; DENTAL IMPLANT
Catalog Number TSX6B13
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant was missing from the vial.The implant and the little post was missing.The issue was found during a procedure but had another implant available to complete the procedure.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age and date of birth unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.B3: date of event unknown / not provided.D6a: implant date unknown / not provided.D6b: explant date unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie received empty packaging for one (1) tsx6b13, (tsx implant, 6.0mmd, 13mml) for evaluation.Visual evaluation / functional test was performed, the packaging was observed already opened.The outer vial tamper seal was broken.The inner vial only contained the cover screw, the implant and alignment pin were missing / not returned.The coob is non-verifiable as the condition of the product / packaging received by the customer is unknown / non-verifiable.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1280508.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1280508 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : packaging : incorrect component quantity.The customer did/did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00308-pfmea, the most likely root cause determined from the investigation was improper handling of product outside of zimvie controls.Therefore, based on the available information, a device malfunction could not be verified.The implant package returned opened and empty.The reported event is non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report d9: device availability g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TSX IMPLANT, 6.0MMD, 13MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21629794
Report Number0001038806-2025-00598
Device Sequence Number20920244
Product Code DZE
UDI-Device Identifier00844868045298
UDI-Public(01)00844868045298(17)290507(10)1280508
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTSX6B13
Device Lot Number1280508
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic